# SDR AALA202205054363

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 35,194 hours, 14,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED LEFT FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00.
